# SDR DLL13953616

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1506582
- Condition: Cracked
- Location: Bs 1605
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FUSELAGE FRAME CRACKED AT STA 1605, STR 14.  DAMAGE IS TYPICAL TO THAT DESCRIBED IN FAA AD 95-10-17 AND LAC S/B 093-53-A271.  REPAIR IS BEING ACCOMPLISHED PER DAL SI 7-69903-12AD.
